# SDR CALA2023060901791

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N37540
- Make and model: Boeing 737-9
- Aircraft serial: 64471
- Aircraft time: 2,428 hours, 792 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED PUNCTURED IN THE AFT CARGO FLOOR. PER SRM 53-00-53-1A-1. PARAGRAPH 2 APPLIED SPEED TAPE. TOMC APPROVED DIP TO DUE A VUSUAL INSPECTION AT 400 FLIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES OF THE SPEED TAPE AND REAPPLY AS NECESSARY. A PERMANENT REPAIR IS REQUIRED AT 4000 FLIGHT CYCLES MAXIMUM PER SRM 53-00-53-1A-1. UPDATED PICTURE. DIMENSION2"*2". STOP DRILL PUNCTURE. APPLIED SPEED TAPE. QC RECORDS UPDATE -- DC QC REVIEWED. RIR : 400 FC T/A : 4000 FC --DCU391596
